Recurrence properties and disjointness on the induced spaces J Li, K Yan, X Ye Discrete and Continuous Dynamical Systems. Series A 35 (3), 1059-1073, 2015 | 45 | 2015 |
Furstenberg families, sensitivity and the space of probability measures J Li, P Oprocha, X Wu Nonlinearity 30 (3), 987, 2017 | 40 | 2017 |
When all closed subsets are recurrent? J Li, P Oprocha, X Ye, R Zhang Ergodic Theory and Dynamical Systems 37 (7), 2223-2254, 2017 | 29 | 2017 |
Levels of generalized expansiveness J Li, R Zhang Journal of Dynamics and Differential Equations 29 (3), 877–894, 2017 | 28 | 2017 |
When is a dynamical system mean sensitive? F García-Ramos, J Li, R Zhang Ergodic Theory and Dynamical Systems, 1-29, 2017 | 20 | 2017 |
Devaney chaos plus shadowing implies distributional chaos J Li, J Li, S Tu Chaos: An Interdisciplinary Journal of Nonlinear Science 26 (9), 093103, 2016 | 13 | 2016 |
How chaotic is an almost mean equicontinuous system? J Li Discrete and Continuous Dynamical Systems. Series A 38 (9), 4727-4744, 2018 | 12 | 2018 |
Dynamics on sensitive and equicontinuous functions J Li, T Yu, T Zeng Topological Methods in Nonlinear Analysis 51, 545–563, 2018 | 4 | 2018 |
拓扑动力系统及其诱导空间的回复及敏感性质研究 李杰 中国科学技术大学, 2016 | | 2016 |